MathSciNet Relay Station
MathSciNet bibliographic data
MR821442 (87d:35020) 35B40 (35K57 92A05 92A40)
Kopell, Nancy; Ruelle, David Bounds on complexity in reaction-diffusion systems. SIAM J. Appl. Math. 46 (1986), no. 1, 68–80.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement